# SDR MALA954735

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N446MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC693
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1EN516
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT RN 3214 - ON APPROACH TO MSP, NO GEAR DOWN AND LOCKED INDICATION WAS RECEIVED FROM THE NOSE GEAR POSITION AFTER GEAR EXTENSION.  THE CREW CYCLED THE GEAR UNTIL A DOWN AND LOCKED INDICATION WAS RECEIVED.  MAINTENANCE REPOSITIONED THE DOWN AND LOCKED SWITCH ON THE NOSE GEAR.  SYSTEM OPERATED SATISFACTORILY.  (M)
